MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 6492F
Medical Device Problem Codes Failure to Sense (1559); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tachycardia (2095); Ventricular Fibrillation (2130)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a temporary pacing lead, the pacing lead failed to sense.It was stated that the patient had ventricular heart wires and the external pacemaker was set to vvi pacing, and the ventricular sensitivity was decreased from 2 millivolts (mv), which was the default setting, to 0.8 mv per the sites protocol.It was reported that this resulted in an "r on t event" occurring and the patient developed ventricular tachycardia and had to be coded.The patient subsequently regained consciousness.It was also noted that the patient had developed ventricular fibrillation (vf) during this time.It was mentioned that staff are familiar in the use of this model of pacing lead.No additional adverse patient effects were reported.

Brand Name
STREAMLINE TEMPORARY PACING LEADS
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
Manufacturer (Section G)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR   59610
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17181002
Report Number9611350-2023-00003
Device Sequence Number20416346
Product Code LDF
UDI-Device Identifier00643169310087
UDI-Public00643169310087
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K190716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2024
Device Model Number6492F
Device Catalogue Number6492F
Device Lot NumberBAC341207F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/22/2023
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown